Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Do I Do?

What Do I Do?

So i just started having a chest pain, back pain and ear ringing with pain and now a headache. All pains are past a 10. This isnt my first time having these pains and the hospital does is check my heart rate, blood pressure, lungs, says everything is fine and sends me out with meds. I dont know anymore.

A MyEpilepsyTeam Member said:

God doesn't write prescriptions. Panic Attack. I know it does not sound like what it should be called but I get the same things. Screaming chest pain that lasts for short bursts but literally drop you to your knees. It hurts to breathe it feels like a white hot knife is in your heart, through the sternum. Google "Panic attack" and see if these are what you are getting if they are then tell your doc. if you aren't having them research what they are and tell your doc. they dont know everything, some are quite stupid or lazy. Best wishes.

posted over 4 years ago
A MyEpilepsyTeam Member said:

if you go to the er, tell them just that. that your pain is 10+ out of 10, like before. tell them you want to get additional testing.

posted over 4 years ago
A MyEpilepsyTeam Member said:

I'm having the same problem. Sudden chest pain. Not sure if it's my meds or the VNS battery I just got replaced. Called the nero.. he said "go to the ER." But ironically it started AFTER the Battery was changed. Lamotrigine, Zonisamide and Onfi. Between being on so many pills and that device.. I'm getting tests done. Nero refuses to believe it's the VNS causing the chest pain.

posted almost 4 years ago
A MyEpilepsyTeam Member said:

Talk to your neurologist, or whoever is prescribing your meds, and tell him/her about all of these conditions you are experiencing. They may need to change some of your meds of the strength of the meds.

posted over 4 years ago
A MyEpilepsyTeam Member said:

I’ve had the chest pain before, I found out that it was my meds, it’s better now if not still a little painful but it’s worth considering them to be the problem

posted over 4 years ago
Already a Member? Log in